# SDR UPS97822823

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 577993621
- Condition: Corroded
- Location: Bs 1050-1115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FINGER DOUBLER CORRODED FS 1050 TO 1115 LONGERON 21R.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-4-1 AND 51-1-8.
